# SDR CA110706003

- Difficulty date: June 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 172R
- Aircraft time: 4,767 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Damaged
- Location: Sidewall
- Part time: 466 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT TAXI TO TIEDOWN, LEFT TIRE WENT FLAT.  DURING REPLACEMENT, TIRE SHOWED NO SIGNS OF DAMAGE.  TUBE HAD A SMALL TEAR.  CUTTING THE TUBE OPEN SHOWED 2 LINES OF MARKS/THIN SPOTS ON THE INSIDE.  THESE LINES ARE ON APPROX EACH SIDEWALL, OPPOSITE THE VALVE STEM, GOING APPROX 33 PERCENT OF THE WAY AROUND THE INSIDE OF THE TUBE.  THESE LINES BOTH BY TOUCH AND VISIBLY ARE A THIN SPOT IN THE RUBBER. THE SMALL TEAR WAS FOUND IN THE CENTER OF ONE OF THESE THIN AREAS.   CUT OPEN AN 5.00-5 STA TUBE FROM A PREVIOUS TIRE THAT HAD BEEN FLAT SPOTTED AND IT ALSO HAD THE SAME LINES.   THEN TOOK A NEW, NEVER USED, TUBE (302-246-401) (G15/6.00-6) AND CUT IT OPEN. IT ALSO HAD THE SAME 2 LINES/THIN SPOTS.
